Couldn't find what you looking for?

TRY OUR SEARCH!

I read about someone going thru the same symptoms I am currently going thru. I also have been on Effexor for several years. I first started out with the 37.5 mg, then built a tolerance, then went up to 75mg, built tolerance, then to 150 and again up to the 225mg. For the past few months, my doctor and I have been working on getting myself off of these pills. However, she did prescribe Prozac ( a low dosage). Winging off of these meds have also cause severe headaches.
I have been SUFFERING for the past week since I stopped taking the Effexor and the Prozac has not helped so I stopped taking it. Someone else referred to her "sensations" as zinging, I refer to them as my lighting bolts. I am seriously thinking about doing something about these pills. I feel worse than now than I did when I felt depressed with anxiety. How long do these symptoms last?

Loading...

I was prescribed Effexor for anxiety. I was @ 150 mg but I did not like the side effects such as difficulty sleeping, weird dreams, night sweats, tics, and muscle spasms.

I ran out of Effexor & because of the anxiety, I did not go to the psychiatrist right away to get a refill and I also went through terrible withdrawal with the 'electric shock' sensations in my brain, excessive headaches and extreme fatigue.

The drug did not do anything for my anxiety and when I finally went to the doctor, he told me that I did not give the Effexor enough time to work! I think that I gave it enough time to find out that it DIDN'T WORK!

My withdrawal symptoms lasted over 1 month but the doctor did not believe me that the symptoms lasted that long.

I don't think that this drug should be prescribed because it really didn't work for my anxiety and the side effects were problematic.
Reply

Loading...